MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient encountered a fluid leak after completing pd treatment.The patient reported that there was fluid leaking from inside the cassette door of the cycler.Fluid was discovered in the pump module area and on the external of the cassette.The cause of the leak is unknown.Upon follow up, the patient verified being trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and confirmed the ability to complete peritoneal dialysis treatment using continuous ambulatory peritoneal dialysis (capd) in the absence of the cycler.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient has received a new cycler which is working well and is continuing peritoneal dialysis therapy with no further issues.The cycler is available to be returned to the manufacturer for physical evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.3.Plant investigation: the actual device was returned to the manufacturer for physical evaluation.A visual inspection of the returned cycler exterior showed no signs of physical damage.There were visual indications of dried fluid within the cassette compartment on the pump door, on the top cover, on the safety clamp, and on the molded clamp.There were visual indications of particulates within the cassette area.There were no burrs or sharp edges in cassette area that may have punctured a cassette membrane.The system air leak test passed.The balloon valve actuation test passed.The patient pressure sensor test passed.The ast (accelerated stress test) 3 hours was performed and passed with no further alarms or issues.No fluid leaks in the test cassette during the test.There were visual indications of dried fluid on the bottom cover under the pump assembly and on the bonnets behind the mushroom heads.The cause of the observed dried fluid could not be determined.An investigation of the cycler mushroom heads verified that the surface conditions and alignments were within specification.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key12751570
Report Number2937457-2021-02227
Device Sequence Number14592541
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number180111
Device Catalogue NumberRTLR180111
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; DELFLEX PD FLUID.; LIBERTY CYCLER SET.; LIBERTY CYCLER SET.; DELFLEX PD FLUID; LIBERTY CYCLER SET
Patient Age62 YR
Patient SexFemale
Patient Weight73 KG